Doctor insights on:
Multivitamins That Don T Cause Nausea
No: Multivitamins can cause nausea, esp. if taken on an empty stomach. The B vitamin components are most likely to cause this. But any nausea from this should last a few hours at most. Most of the ingredients in a multivit. will leave our bodies within 24 hours. I can't conceive of any way it could cause nausea for 3 days. If you have nausea for 3 days after taking this there's a different cause. ...Read more
Hi. Does taking multivitamins cause nausea and fatigue? I noticed that after taking them for more than 2 weeks now.
I am concerned about the reviews saying multivitamins cause nausea and dizziness. Life threatening? I want to take one to fill the gaps in diet.
Could taking multivitamins cause side effects, like nausea, fever, drowsiness etc, ? Or is it just like a herxheimer reaction? Thanks.
Yes: Forgive my frankness. First, today's medical quacks use the term "herxheimer reaction" whenever one of their own products actually makes somebody sick. ("we destroyed the infection / poisons so quickly.") free speech laws protect them. Second, if you are reading books by crooks and buying their products, you never know what's really in those pills. It's your health and your money. ...Read moreSee 1 more doctor answer
Only day two taking woman's multivitamin...but it's been causing nausea. Should I give it time or stop taking it?
They may not be caus: Based on your other medical complaints and medications they may not be causing your symptoms. There are other medications that may cause a similar symptom. Why are you taking the multivitamin. If you don't require it ,stop it and see if your symptoms improve. If not it may be your bronchitis or your antibiotic that are causing your symptoms. Have your doctor review your findings and your medicatio ...Read moreSee 5 more doctor answers
Nausea every morning. I take a birth control that hasn't effected me that way in the past and a multivitamin. Plus a lactose pill. I'm not pregnant?
6th wk of pregnancy, severe nausea nd weakness, tried emetrol, didnt work at all, taking multivitamins but still on bed all the time, plz help plz?
Multiple measures: You may use vitamin B6, Ginger Ale, Avoiding food that trigger nausea and see if those measures help. If persistant symptoms, try Reglan or Phenergan (promethazine). Those are anti-emetics that can help. For refractile nausea, zofran and other medications that require hospitalization may be required. Talk to your ob. ...Read more
Had about 60 multivitamin gummies in the past 6 days. I woke up with headache, nausea, vomiting which I never get. Is it from taking to many vitamins?
I took 2 vitacrave gummy multivitamins, and 1 slow release iron pill, I started to feel sick to stomach, is it bad to take these two together?
For you, maybe: I doubt we could find any reports or documentation that we know these two things are bad to take together. But taking iron, even by itself, can frequently cause nausea as a side effect. It is not impossible to theorize that the presence of the softened gummies in your stomach influenced the absorption of the iron. It sounds like its a good idea for YOU not to take these two together. Stay well:) ...Read more
Multivitamins: Vitamins can be very hard on the stomach. If you are getting good nutrition you really do not need these unless your physician is worried about iron levels or malnutrition. It is okay to stop the vitamins and it is okay to experiment with other brands to see if they are less hard on your tummy. ...Read more
My birth control pill (sprintec) makes me so nauseous if i wake up early & stay up late at night. Are there any bc pills that don't cause nausea?
Try lower dose pill: If you've recently started birth control pills or combined hormone methods like the vaginal ring or the patch, this may be a side effect. If pills, take them in the evening. The first 1-3 months may cause nausea, but it typically gets better. If still present in 3 months, ask your doctor about changing pills. If not just nausea, but also vomiting, call your doctor. ...Read more
Is there anything that can cause light nausea for about two weeks, i don't think it is pregnancy.?
How can I treat nausea caused by anxiety? Anxiety makes me nauseous. Don't want to be on anti anxiety meds. What herbs can reduce anxiety?
A friend told me that if I take prenatal vitamin it will help with nausea Is this true because I don't take them cause I hate pills?
I can't eat due to anxiety, feel sick, nausea and have to return to work in a few days which is part of the cause... what to do?
See a counselor: Identify the reasons while your work provokes anxiety and planning on how manage the concerns may help. Also may benefit from desensitization by going to yout work if possible a couple of times before. If anxiety is extreme the use of short acting benzodiazepam for short period may be justified bearing in mild the potential dependence ...Read moreSee 4 more doctor answers
- Talk to a doctor live online for free
- Foods that don t cause constipation
- Foods that don t cause gas
- Antibiotics that don t cause diarrhea
- Ask a doctor a question free online
- Iron tablets that don t cause constipation
- Mood stabilizers that don t cause weight gain
- Foods that don t cause gas and bloating
- Iron supplements that don t cause constipation
- Prenatal vitamins that don t cause nausea